# SDR 9JLA2021051826312

- Difficulty date: May 7, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N12ND
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 8,854 hours, 7,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CABIN DOOR LOCK INDICATION CAME ON AFTER TAKEOFF. THE FLIGHT CREW OPTED TO DIVERT BACK TO THE AIRPORT FOR LANDING AND MAINTENANCE CONSIDERATIONS. THE LANDING WAS UNEVENTFUL. THE DOOR LOCK INDICATION SYSTEM WAS DEFERRED PER MEL AND THE FLIGHT WAS CONTINUED. CORRECTIVE ACTIONS BY THE MAINTENANCE TEAM DETERMINED THAT THE DOOR LATCHING MECHANISM REQUIRED CLEANING AND LUBRICATION. GROUND OPERATIONAL CHECKS WERE SATISFACTORY, MEL WAS CLEARED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
